# SDR CALA2020032100678

- Difficulty date: March 20, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 52,208 hours, 18,381 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 12D1010
- Condition: Inoperative
- Location: Potable Water
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER NOT FLOWING IN LAVS AND GALLEYS UPDATE: POTABLE WATER TANK SERVICED UNTIL OVERFLOW AT DRAIN. ALSO QUANTITY SHOWS FULL ON CABIN INDICATION GAUGE. REPLACED BLEED AIR FILTER ELEMENT REF AMM 38-42-10-960-801 REPLACED PRESSURE REGULATOR REF AMM 38-42-08-400-801.  NO HELP STILL LOW WATER PRESSURE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1307128  SN OFF 4364 REGULATOR, WATE  OFF 29-3842-9-9001 4364 ON 29-3842-9-9001 0105 REMOVED AND REPLACED FILL OVERFLOW VALVE REF AMM 38-11-03 OPS CHECKS GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1004910  SN OFF 0294 VALVE, FILL/OVE  OFF 29-3811-9-0001 0294 ON 29-3811-9-0001 0983
